| Model Number |
4300000000 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the safety bar was stuck in run mode, no run-on was observed, while it was being serviced at the user facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
Update: d9, h3, h6: device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description